Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 305, NWS Springfield, MO

June 13, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 13, 2011, 3:16 PM CDT for 4 counties in Missouri. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 3:16 PM CDT (20:16 UTC)
Expired
Jun 13, 2011, 3:54 PM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, MO, Douglas County, MO, Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:34 PM CDTHAIL 1.25Bradleyville, MO
Jun 13, 3:35 PM CDTHAIL 1.5Bradleyville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 10:05 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2484 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2484 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
3.3
Supercell composite
21.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WUUS53 KSGF 132016
SVRSGF
MOC043-067-153-213-132115-
/O.NEW.KSGF.SV.W.0305.110613T2016Z-110613T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 415 PM CDT.

* AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR BROWNBRANCH...OR 13 MILES SOUTHWEST OF
  AVA...MOVING SOUTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE BRADLEYVILLE...BROWNBRANCH...GOODHOPE...
  LONG RUN...NOBLE...ROME...THEODOSIA...THORNFIELD AND WASOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3681 9296 3691 9298 3696 9291 3695 9281
      3673 9245 3655 9271
TIME...MOT...LOC 2016Z 328DEG 9KT 3682 9284
WIND...HAIL 60MPH 1.00IN

$$

LINDENBERG
2 follow-up statements
195 
WWUS53 KSGF 132039
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT MON JUN 13 2011

MOC043-067-132048-
/O.CAN.KSGF.SV.W.0305.000000T0000Z-110613T2115Z/
CHRISTIAN MO-DOUGLAS MO-
339 PM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DOUGLAS AND
SOUTHEASTERN CHRISTIAN COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY
AFTERNOON FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3670 9286 3677 9292 3679 9293 3681 9288
      3681 9271 3664 9258 3655 9271
TIME...MOT...LOC 2038Z 331DEG 19KT 3674 9279

$$

MOC153-213-132115-
/O.CON.KSGF.SV.W.0305.000000T0000Z-110613T2115Z/
OZARK MO-TANEY MO-
339 PM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN TANEY AND NORTHWESTERN OZARK COUNTIES...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF BROWNBRANCH...OR 16
MILES SOUTHWEST OF AVA...MOVING SOUTHEAST AT 20 MPH. THIS STORM IS
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN 
EXCESS OF 60 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL 
TO THE SIZE OF HALF DOLLARS NEAR THE TOWN OF BRADLEYVILLE.

LOCATIONS IMPACTED INCLUDE BRADLEYVILLE...BROWNBRANCH...LONG RUN...
THEODOSIA AND THORNFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY
AFTERNOON FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3670 9286 3677 9292 3679 9293 3681 9288
      3681 9271 3664 9258 3655 9271
TIME...MOT...LOC 2038Z 331DEG 19KT 3674 9279
WIND...HAIL 60MPH 1.25IN

$$

LINDENBERG
893 
WWUS53 KSGF 132054
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT MON JUN 13 2011

MOC153-213-132102-
/O.CAN.KSGF.SV.W.0305.000000T0000Z-110613T2115Z/
OZARK MO-TANEY MO-
354 PM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TANEY AND
NORTHWESTERN OZARK COUNTIES IS CANCELLED...


THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 3670 9286 3677 9292 3679 9293 3681 9288
      3681 9271 3664 9258 3655 9271
TIME...MOT...LOC 2052Z 328DEG 9KT 3674 9278

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:14 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 13, 12:14 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 PM CDT MON JUN 13 2011

...UPDATE TO AVIATION...

.DISCUSSION...

TEMPERATURES VARIED ACROSS THE REGION EARLY THIS MORNING AS MIDDLE
60S WERE OBSERVED IN THE EASTERN OZARKS...WHILE MIDDLE 70S WERE
COMMON OVER THE OSAGE PLAINS OF SOUTHEAST KANSAS AND WESTERN
MISSOURI.  THIS TEMPERATURE GRADIENT OCCURRED IN RESPONSE TO A WARM
FRONT THAT WAS POSITIONED FROM NORTHWEST TO SOUTHEAST ACROSS THE
OZARKS.

A COMPLEX OF SHOWERS AND THUNDERSTORMS WAS SUPPOSE TO BE ONGOING AT
THE MOMENT...BUT ITS NOT.  AS A MATTER OF FACT...OTHER THAN THE
KANSAS WIND MILLS SHOWING UP ON TOP OF THE FLINT HILLS...THE
REGIONAL COMPOSITE DOESN'T SHOW A SINGLE ECHO AS OF 230 AM.

AREA PROFILERS IS SHOWING INCREASING LOW LEVEL JET WINDS ACROSS
NORTHERN OKLAHOMA AND SOUTHERN KANSAS.  AS THIS LOW LEVEL JET
INTERSECTS THE SURFACE FRONT OVER EASTERN KANSAS...ITS STILL
POSSIBLE THAT CONVECTION WILL INITIATE IN THIS AREA...AND DIVE
SOUTHEAST INTO THE OZARKS REGION.  AT LEAST THIS IS WHAT THE H-TRIP
IS SHOWING...ALONG WITH THE RUC 13.  THEREFORE...OUR FIRST PERIOD
PRECIPITATION CHANCES ARE COMPLETELY DEPENDENT UPON WHAT HAPPENS
OVER THE NEXT FEW HOURS ACROSS EASTERN KANSAS.  WILL CONTINUE TO
MONITOR RADAR IN THIS AREA...AND MAKE A LAST MINUTE CALL TODAY'S
PRECIPITATION CHANCES.

REGARDING TEMPERATURES TODAY...LOCATIONS SOUTHWEST OF THE WARM FRONT
WILL WARM INTO THE 90S...WHILE AREAS ALONG OR NORTH OF THE FRONT
WILL REMAIN COOLER.

IT APPEARS AS THOUGH ANOTHER COMPLEX OF THUNDERSTORMS WILL DEVELOP
TONIGHT.  MODELS HAVE THIS COMPLEX DEVELOPING FURTHER NORTH ACROSS
NORTHERN MISSOURI...AND THEN PEELING SOUTHEAST ALONG THE MISSISSIPPI
RIVER.  THEREFORE WE HAVE LOWERED POPS ACROSS MOST AREAS...WITH 30
TO 40 PERCENT CHANCES GOING OVER CENTRAL MISSOURI.

DRY CONDITIONS SHOULD PERSIST THROUGH THE DAY ON TUESDAY...WITH
ADDITIONAL THUNDERSTORM CHANCES INCREASING TUESDAY NIGHT AND INTO
WEDNESDAY.  THE INCREASE IN PRECIPITATION CHANCES WILL OCCUR IN
RESPONSE TO THE APPROACH OF AN UPPER SHORTWAVE TROUGH...WHICH WILL
INTERACT WITH AN INCREASINGLY MOIST AND UNSTABLE AIRMASS.

THE UPPER LEVEL PATTERN ASSUMES A NORTHWEST FLOW STRUCTURE THROUGH
THE MIDDLE AND END OF THE WORK WEEK.  THIS SET UP WILL BE FAVORABLE
FOR MORE THUNDERSTORM CHANCES.  ONE SIGNAL IN PARTICULAR SHOWS UP
STRONG FOR THURSDAY NIGHT INTO FRIDAY...AS MODELS INDICATE A FAIRLY
DECENT SHORTWAVE TROUGH MIGRATING THROUGH THE NORTHWEST FLOW.

AS WE GET INTO NEXT WEEKEND...THE SUMMERTIME RIDGE STARTS TO NOSE
BACK INTO THE OZARKS...PUSHING THE SYNOPTIC FRONT WELL INTO THE IOWA
AND NEBRASKA CORNBELT.  THIS WOULD ALLOW FOR A HOT...HUMID...AND DRY
WEEKEND AHEAD.

CRAMER

&&

.AVIATION...

FOR THE 18Z TAFS...VFR WILL PREVAIL FOR THE LOCAL TERMINALS.
THUNDERSTORMS WILL STAY OFF TO THE EAST OF ALL AIRPORTS. MOSTLY
CLEAR SKIES AND SOUTHERLY WINDS WILL BE EXPECTED. LOW LEVEL JET
WILL STRENGTHEN OVERNIGHT AND HAVE INCLUDED SOME LOW LEVEL WIND
SHEAR IN THE TAFS.

GRIFFIN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 13, 12:42 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 PM CDT MON JUN 13 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141745-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1242 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED LIGHTNING RISK.
  ELEVATED HAIL RISK.
  ELEVATED WIND RISK.

DISCUSSION...

  A CLUSTER OF THUNDERSTORMS WILL IMPACT AREAS OF CENTRAL
  MISSOURI AND THE EASTERN OZARKS THIS AFTERNOON. LARGE HAIL AND
  DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARDS WITH SOME OF THE
  STRONGER STORMS WITHIN THE CLUSTER. FREQUENT CLOUD TO GROUND
  LIGHTNING WILL ALSO BE COMMON WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  PERIODIC CHANCES FOR THUNDERSTORMS CANNOT BE RULED OUT FROM
  TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Local storm report, Jun 13, 9:24 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             4 N LAURIE              38.26N 92.83W
06/13/2011  E0.75 INCH       MORGAN             MO   PUBLIC

&&

JTK
Local storm report, Jun 13, 9:43 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     HAIL             VILLAGE OF FOUR SE      38.20N 92.72W
06/13/2011  E0.88 INCH       CAMDEN             MO   PUBLIC

&&

MGRIFFIN
Special weather statement, Jun 13, 10:05 AM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT MON JUN 13 2011

MOZ071-083-131530-
DENT MO-PHELPS MO-
1005 AM CDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PHELPS AND NORTHWESTERN
DENT COUNTIES UNTIL 1030 AM CDT...

AT 1001 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DOOLITTLE...OR 4 MILES WEST OF ROLLA...
MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ANUTT...BANGERT...DOOLITTLE...HOWES...LAKE
SPRING...LECOMA...NEWBURG...NORTHWYE AND ROLLA.

INTERSTATE 44 BETWEEN MILE MARKERS 177 AND 188 WILL ALSO BE IMPACTED
BY THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY
AFTERNOON FOR SOUTHERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON FOR SOUTHWESTERN
MISSOURI.

LAT...LON 3758 9161 3790 9197 3805 9185 3791 9152
      3780 9152 3779 9139
TIME...MOT...LOC 1505Z 302DEG 31KT 3793 9181

LINDENBERG
Special weather statement, Jun 13, 11:23 AM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 AM CDT MON JUN 13 2011

MOZ083-098-131715-
DENT MO-SHANNON MO-
1123 AM CDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHANNON AND SOUTH
CENTRAL DENT COUNTIES UNTIL 1215 PM CDT...

AT 1119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR JADWIN...OR 12 MILES SOUTH OF SALEM...
MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AKERS...GLADDEN...JADWIN...MIDRIDGE AND
ROUND SPRING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY
AFTERNOON FOR SOUTHERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON FOR SOUTHWESTERN
MISSOURI.

LAT...LON 3715 9134 3745 9167 3758 9151 3736 9117
      3732 9117 3732 9116 3731 9115
TIME...MOT...LOC 1624Z 314DEG 15KT 3745 9150

LINDENBERG
Special weather statement, Jun 13, 11:52 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 AM CDT MON JUN 13 2011

MOZ056-057-069-131730-
CAMDEN MO-MILLER MO-MORGAN MO-
1152 AM CDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMDEN...SOUTHERN MILLER
AND SOUTHERN MORGAN COUNTIES UNTIL 1230 PM CDT...

AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF BARNUMTON...OR 18 MILES
SOUTHWEST OF VERSAILLES...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BAGNELL...BARNUMTON...BRUMLEY...FREEDOM...
GREEN BAY TERRACE...HURRICANE DECK...KAISER...LAKE OZARK...
LAKELAND...LAKEVIEW...LAURIE...LINN CREEK...OLD LINN CREEK...OSAGE
BEACH...PURVIS...ROCKY MOUNT...SUNRISE BEACH...TUSCUMBIA...ULMAN...
VILLAGE OF FOUR SEASONS AND VILLAGE OF FOUR SE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY
AFTERNOON FOR SOUTHERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON FOR SOUTHWESTERN
MISSOURI.

LAT...LON 3828 9230 3802 9236 3802 9241 3792 9241
      3812 9306 3819 9306 3819 9308 3832 9307
TIME...MOT...LOC 1652Z 276DEG 33KT 3822 9299

LINDENBERG
Special weather statement, Jun 13, 2:50 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT MON JUN 13 2011

MOZ095-096-104-132045-
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
250 PM CDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...NORTHEASTERN
TANEY AND WESTERN DOUGLAS COUNTIES UNTIL 345 PM CDT...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF GOODHOPE...OR 13 MILES WEST OF
AVA...MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE AVA...BRADLEYVILLE...BROWNBRANCH...
BRUNER...CHADWICK...DOGWOOD...ELKHEAD...GARRISON...GOODHOPE...KELTNER
AND ROME.

PEOPLE IN EASTERN CHRISTIAN...NORTHEASTERN TANEY AND WESTERN DOUGLAS
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY
AFTERNOON FOR SOUTHWESTERN MISSOURI.

LAT...LON 3681 9314 3709 9296 3709 9290 3707 9290
      3707 9281 3696 9256 3680 9268 3680 9277
      3669 9277 3666 9279
TIME...MOT...LOC 1950Z 213DEG 5KT 3689 9289

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:28 AM CDTSpecial Weather StatementSGFMaries47 min
Jun 13, 6:47 AM CDTSpecial Weather StatementSGFDallas43 min
Jun 13, 7:01 AM CDTSpecial Weather StatementSGFMaries29 min
Jun 13, 7:12 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede22 min
Jun 13, 7:32 AM CDTSpecial Weather StatementSGFWright43 min
Jun 13, 8:21 AM CDTSpecial Weather StatementSGFDouglas39 min
Jun 13, 9:06 AM CDTSevere Thunderstorm WarningSGFDent, Phelps40 min
Jun 13, 9:08 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan52 min
Jun 13, 9:51 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski23 min
Jun 13, 10:05 AM CDTSpecial Weather StatementSGFPhelps25 min
Jun 13, 11:23 AM CDTSpecial Weather StatementSGFShannon52 min
Jun 13, 11:52 AM CDTSpecial Weather StatementSGFMiller38 min
Jun 13, 2:50 PM CDTSpecial Weather StatementSGFTaney55 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.